# SDR DALA2023073106193

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DETERIORATED ESCAPE SLIDE PASSENGER CREW DOOR 831 MOORING LINE AT FWD GALLEY AREA. CORRECTIVE ACTION: REMOVED ESCAPE SLIDE PASSENGER CREW DOOR 831 UNSERVICEABLE CONDITION AS PER AMDS CARD 2561-4003 -LF. (2891459)
